# SDR CA991231014

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,319 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3234 · Landing Gear Selector
- Part: Bracket
- Condition: Broken
- Location: Mlg Selector
- Part time: 10,002 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN)  WHEN THE PILOT TRIED TO LOWER THE WHEELS FOR LANDING, THE WHEELS DID NOT EXTEND. AFTER MANY ATTEMPTS AND TRYING WITH THE EMERGENCY PUMP, THE PILOT MOVED THE LEVER FROM BELOW THE INSTRUMENT PANEL.THE SUPPORT BRACKET OF THE SHAFT WAS FOUND UNSCREWED AND LOOSE.  SO WHEN THE LEVER WAS MOVED, THE SHAFT MOVED BUT IT DID NOT ACT UPON THE POWER PACK.
